# SDR UPS96805979

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT WING BOTTOM I/B AILERON, SKIN AT MIDDLE FWD GOUGED CRACKED AND DENTED.  STOP DRILLED CRACKS, FAB REPAIR DOUBLERS AND INSTALLED IAW DC8-SRM 57-2-1 AND 57-8-0.
